# SDR CALA2025032603195

- Difficulty date: March 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 52,838 hours, 18,767 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Part serial: 17906C20633
- Condition: Faulted
- Location: Zone 700
- Part time: 6,324 hours, 2,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 MLG BRAKE AT 1/32 INCH. INADEQUATE GROUND TIME REMAINING, WEAR PIN BETWEEN 1/32 AND 1/16, BRAKE MUST BE REPLACED WITHIN 10 FLIGHT CYCLES REF AMM TASK 32-41-41-700-801, GMM 05-30-15, 05-30-05 #2 MLG BRAKE WEAR PIN IS BETWEEN 1/16 INCH AND 1/32 INCH. PER AMM 32-41-41-700-801 IF THE WEAR PIN IS BETWEEN 1/16 INCH (1.59 MM) AND 1/32 INCH (0.79 MM), THEN A TEN (10) CYCLE DEFERRAL MAY BE AUTHORIZED BY TOMC. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED CONTROL #: SOURCE DOCUMENT: AMM 32-41-41REPETITIVE LABOR HOURS: 0001 GROUND TIME: 0001 TERMINATING LABOR HOURS: 0002 GROUND TIME: 0002 QC REVIEWED RECORDS UPDATE TA    REPLACED #2 MLG BRAKE ASSY REF AMM 32-41-41/401. OK TO CONTINUE. TOMCQC REV PERFORMED.
